# SDR R61A2021051200393

- Difficulty date: April 19, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 44,372 hours, 27,493 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 17086668403
- Condition: Corroded
- Location: Waste Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT WASTE DOOR INTERNAL SURFACE AND MIDDLE STIFFNER. AFT WASTE DOOR REPLACED IAW AMM 53-03-60-440-801-A SUB TASK 440-002-A.
